# SDR C77A2019072200001

- Difficulty date: July 16, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 12,632 hours, 8,048 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2008032102
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 3,367 hours, 2,207 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERPRESS FOLLOWED BY BLEED 2 FAIL. DEACTIVATED RT NAPRSOV IAW AMM 36-11-03. PARTS ON ORDER. THIS WO REMAINS OPEN FOR FURTHER T/S. REMOVED NACELLE PRESSURE REGULATING SHUTOFF VALVE IAW AMM 36-11-03-000-801-A . THIS WO REMAINS OPEN A/C OK FOR SVC. REMOVED & REPLACED NPRSOV IAW AMM 36-11-03. PENDING OPS CHK.  THIS DM2688729 REMAINS OPEN. OK FOR SVC. PERFORMED OPS CHK OF NPRSOV IAW AMM 36-11-03 OPS CHK GOOD NO MESSAGES ON EICAS A/C OK FOR SVC.
